# SDR USAA040884

- Difficulty date: October 12, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1128907
- Condition: Corroded
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 2 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-02, LBL 30.5 BETWEEN STA 947.5 AND 967.  REMOVED AND REPLACED DEFECTIVE PART WITH IDENT PART IAW SRM 51-10-02.
